Health & Household > Health Care > Over-the-Counter Medication > Allergy, Sinus & Asthma > Allergy Medicine
Member's Mark Diphenhydramine HCl 25 Mg Allergy Medicine and Antihistamine Compare to Active Ingredient of Benadryl® Allergy Generic - 600 Tablets (Packaging may vary)
Product ID: B000GB1IQ8
Condition: New
Available in other options.
Sold Out
Product Description
Member's Mark Diphenhydramine HCl 25 Mg Allergy Medicine and Antihistamine Compare to Active Ingredient of Benadryl® Allergy Generic - 600 Tablets (Packaging may vary)
Members Mark Diphenhydramine Antihistamine Tablets is used for the temporary relief of these symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itchy, watery eyes, itching of the nose or throat. Members Mark is dedicated providing healthful, gentle, and safe personal care products for the entire family. We continuously strive to be your partner in wellness and exceed your expectations.
Technical Specifications
Country
USA
Brand
VITACRUSH
Manufacturer
Kirkland Signature
Binding
Health and Beauty
ItemPartNumber
340954
Size
600 Count (Pack of 1)
UnitCount
1
UPCs
681131792578
EANs
0681131792578









